Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 97, NWS Blacksburg, VA

July 6, 2018Watauga County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 6, 2018, 2:14 PM EDT for Watauga County, North Carolina. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2018, 2:14 PM EDT (18:14 UTC)
Expired
Jul 6, 2018, 2:52 PM EDT
In force
38 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Watauga County, NC

The radar

The Knoxville radar (KMRX), 143 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:23 PM EDTTSTM WND DMG4 N Sugar Grove, NCPOWER LINES DOWN IN ZIONVILLE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
933 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

961 
WUUS51 KRNK 061814
SVRRNK
NCC189-061915-
/O.NEW.KRNK.SV.W.0097.180706T1814Z-180706T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
214 PM EDT FRI JUL 6 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Watauga County in northwestern North Carolina...

* Until 315 PM EDT

* At 214 PM EDT, a severe thunderstorm was located over Silverstone,
  moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Boone...
  Blowing Rock...
  Beech Mountain...
  Foscoe...
  and Sugar Grove.

This includes The following Location Appalachian State University.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3630 8191 3634 8185 3636 8180 3634 8177
      3633 8171 3634 8171 3635 8172 3638 8173
      3636 8165 3612 8162 3611 8181 3616 8183
      3619 8186 3619 8188 3621 8191 3623 8191
      3626 8189 3629 8192
TIME...MOT...LOC 1814Z 002DEG 8KT 3632 8177 

HAIL...1.00IN
WIND...60MPH
 
$$

Loconto
2 follow-up statements
591 
WWUS51 KRNK 061836
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
236 PM EDT FRI JUL 6 2018

NCC189-061915-
/O.CON.KRNK.SV.W.0097.000000T0000Z-180706T1915Z/
Watauga NC-
236 PM EDT FRI JUL 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR
WESTERN WATAUGA COUNTY...

At 236 PM EDT, a severe thunderstorm was located over Peoria, moving
south at 10 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Beech Mountain...
Sugar Grove...
Beech Mountain In Avery County...
Rominger...
and Valle Crucis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3630 8191 3634 8185 3636 8180 3634 8177
      3633 8171 3634 8171 3635 8172 3638 8173
      3630 8165 3623 8170 3620 8177 3616 8183
      3619 8186 3619 8188 3621 8191 3623 8191
      3626 8189 3629 8192
TIME...MOT...LOC 1836Z 019DEG 8KT 3629 8185 

HAIL...<.75IN
WIND...60MPH
 
$$

Loconto
141 
WWUS51 KRNK 061852
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
252 PM EDT FRI JUL 6 2018

NCC189-061901-
/O.CAN.KRNK.SV.W.0097.000000T0000Z-180706T1915Z/
Watauga NC-
252 PM EDT FRI JUL 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
WESTERN WATAUGA COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3630 8191 3634 8185 3636 8180 3634 8177
      3633 8171 3634 8171 3635 8172 3638 8173
      3630 8165 3623 8170 3620 8177 3616 8183
      3619 8186 3619 8188 3621 8191 3623 8191
      3626 8189 3629 8192
TIME...MOT...LOC 1850Z 002DEG 8KT 3625 8185 

$$

Loconto

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:54 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 6, 1:54 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
154 PM EDT Fri Jul 6 2018

.SYNOPSIS...
A cold front passes through the region today bringing showers and
thunderstorms. Noticeably cooler and drier conditions behind
the front will be in place this weekend. Warmer and more humid
conditions return by mid-week along with isolated to scattered
thunderstorms.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 150 PM EDT Saturday...

A cold front, currently over the Ohio Valley, will move across
the area this afternoon, exiting southside VA this evening. With
a positive-tilted trough pushing the front and very little jet
dynamics, the chances for widespread severe weather is low, but
not zero. Storms moving across the mountain late this morning
and early afternoon were carrying lightning with them. With more
heating and instabilities east of the Blue Ridge, scattered
strong to severe storms are highly probable. Storm are expected
across the foothills between 12PM-3PM and over the piedmont
from 1PM-5PM, give or take an hour. Storm intensities will wane
through the evening, with showers dissipating by midnight.

The surface front clears the area by midnight, but the cooler
drier air will not filter into the area until Saturday morning.
Winds will become easterly through the day. Clouds will also
fade through the day from north to south.

Temperatures this afternoon will range from the 70s west to
near 90 east. Saturday's temperatures will be in the low to mid
70s west of the Blue Ridge to the mid to upper 70s east.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 1240 PM EDT Friday...

Saturday evening, we expect skies to start the evening nearly clear
across the far northern sections of the region with partly cloudy to
mostly cloudy skies across the south. Through the night, the clouds
will slowly exit the region to the south, leaving partly cloudy
skies across the far southern and southwest sections of the area.

Much cooler and drier air will move into the area Saturday night
into Sunday. Lows temperatures Saturday night are forecast in the
mid to upper 50s across the mountains with some pockets of lower 50s
at the highest elevations. Over the Piedmont, upper 50s to around 60
degrees are forecast for low temperatures. On Sunday, expect highs
across the mountains of the mid to upper 70s, with pockets of highs
around  70 to the lower 70s at the highest elevations. For the
Piedmont, expect highs in the lower 80s. Sunny skies are expected
for the entire region on Sunday.

Sunday night, clear skies will continue to prevail across the region
thanks to both high pressure building in from the north. Low
temperatures will range from the mid to upper 50s over the mountains
to the upper 50s to lower 60s over the Piedmont.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 1230 PM EDT Friday...

High pressure will start to lose its grip on our weather pattern
heading into the middle part of next week. We expect an upper trough
to gradually strengthen over the spine of the Appalachians while the
center of the high retrogrades to the central U.S. This trough will
act as a focus for where afternoon/evening showers and storms will
be located all while temperatures trend milder as southerly flow
into the region increases and milder air advects into the region.

By Thursday into Friday, the axis of the upper trough is progged to
shift eastward allowing a wind direction switch to more westerly or
northwesterly winds. This will allow for slightly cooler air to work
its way into the area. However, the region will still remain in an
unstable atmosphere during the afternoon/evening with isolated to
scattered showers and storms still possible.

Confidence in the above portion of the forecast is moderate for the
general synoptic trend, but low regarding specifics on the
location/timing of the convection.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 120 PM EDT Friday...

Showers and thunderstorms coverage will be isolated this
morning west of the Blue Ridge and remain so for several hours
today. They will become more widespread this afternoon as a cold
front sweeps across the region. The front should begin moving
through the forecast area around daybreak and exiting to the
southeast by 00Z. Confidence is moderate on the exact timing of
thunderstorms in any given location. Once the coverage becomes
more widespread this afternoon, it should remain that way going
into the evening before beginning to lessen in a north to south
type fashion through the end of the period.

Sky conditions will be VFR prior to the onset of any showers or
thunderstorms today. Most locations will see at least MVFR
conditions linger for a bit after any storm moves through but
then should return to VFR. The mountain locations may have a
more difficult time breaking out of sub-VFR conditions, BLF in
particular. Chances for fog may also drop conditions to sub-VFR
in the mountain valleys again tonight, however, confidence of
this occurring is too low to advertise in the TAFs at this
point.

Winds will begin the forecast period from the south to
southwest, then shifting to the northwest behind the front.
Winds will be light through the forecast period with some gusts
into the teens after the front moves through. Gusty winds will
also be possible in or near thunderstorms.

Confidence is moderate on all elements.

Extended Aviation...

Over the weekend and into Tuesday, high pressure and drier air
work its way into the area. VFR conditions will prevail for most
of the region, most of this time. Late night/early morning will
be a daily issue.

Confidence in the extended forecast is above average.

&&

.EQUIPMENT...
As of 150 PM EDT Friday...

The NOAA weather radio transmitter in Hinton, West Virginia,
WXM72 broadcasting on a frequency of 162.425 MHz, remains off
the air. It will remain offline until sometime next week. Parts
are on order to repair the transmitter, and are expected early
next week. Therefore, the system may again be operation on/by
July 11th. We apologize for any inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...DS
LONG TERM...DS
AVIATION...RCS
EQUIPMENT...AMS/WERT
Hazardous weather outlook, Jul 6, 2:05 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
205 PM EDT Fri Jul 6 2018

NCZ001>006-018>020-VAZ015>017-032>035-043>047-058-059-071815-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Floyd-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
205 PM EDT Fri Jul 6 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will accompany a cold front
moving south through the region this afternoon and evening. Locally
heavy rain could produced localized flooding. A few of these storms
could also become strong and produce strong wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>014-018>020-022>024-WVZ042>044-507-508-071815-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
205 PM EDT Fri Jul 6 2018

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Scattered showers will accompany a cold front moving south through
the region this afternoon and evening. Locally heavy rain from this
afternoon storms could keep creeks and streams running high into this
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RCS

In the hours before

Special weather statement, Jul 6, 1:28 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
128 PM EDT FRI JUL 6 2018

NCZ004-VAZ032-061830-
Stokes-Patrick-
128 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHWESTERN STOKES AND SOUTH CENTRAL PATRICK COUNTIES...

Until 230 PM EDT

At 128 PM EDT, a strong thunderstorm was located near Collinstown,
moving south at 10 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Francisco...
Collinstown...
and Vade Mecum.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3638 8045 3655 8044 3655 8045 3658 8045
      3663 8035 3647 8021 3640 8033
TIME...MOT...LOC 1728Z 343DEG 8KT 3654 8041

PC
Special weather statement, Jul 6, 1:39 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
139 PM EDT FRI JUL 6 2018

NCZ004-005-VAZ032-043-061815-
Stokes-Rockingham-Henry-Patrick-
139 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN HENRY
AND SOUTHEASTERN PATRICK COUNTIES...

Until 215 PM EDT

At 138 PM EDT, a strong thunderstorm was located over Critz, moving
southeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Stoneville...
Sandy Ridge...
Spencer...
Penns Store...
and Critz.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3668 8027 3676 8013 3650 7980 3643 7995
      3650 8012
TIME...MOT...LOC 1738Z 328DEG 14KT 3663 8011

PC
Special weather statement, Jul 6, 1:44 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
144 PM EDT FRI JUL 6 2018

NCZ004-005-061845-
Stokes-Rockingham-
144 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN STOKES AND SOUTHWESTERN ROCKINGHAM COUNTIES...

Until 245 PM EDT

At 144 PM EDT, a strong thunderstorm was located over Pine Hall,
moving south at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Madison...
Walnut Cove...
Pine Hall...
Ellisboro...
and Meadows.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3626 8020 3639 8021 3640 7998 3625 7991
TIME...MOT...LOC 1744Z 345DEG 12KT 3629 8009

PC
Special weather statement, Jul 6, 1:49 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
149 PM EDT FRI JUL 6 2018

NCZ019-061830-
Wilkes-
149 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT
WILKES COUNTY...

Until 230 PM EDT

At 148 PM EDT, a strong thunderstorm was located over Roaring River,
moving south at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Traphill...
and Boomer.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3628 8137 3629 8137 3638 8094 3633 8087
      3606 8088 3605 8125
TIME...MOT...LOC 1748Z 343DEG 12KT 3623 8104

PC
Special weather statement, Jul 6, 1:54 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
154 PM EDT FRI JUL 6 2018

NCZ003-004-020-061830-
Stokes-Surry-Yadkin-
154 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN SURRY...SOUTHWESTERN STOKES AND EASTERN YADKIN
COUNTIES...

Until 230 PM EDT

At 153 PM EDT, a strong thunderstorm was located over Pinnacle,
moving south at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Pilot Mountain...
East Bend...
King...
Huntsville...
and Pilot Mountain State Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3640 8053 3641 8031 3626 8028 3626 8045
      3624 8045 3622 8043 3621 8045 3617 8044
      3614 8044 3612 8046 3612 8049 3611 8051
      3608 8051 3605 8050 3605 8057
TIME...MOT...LOC 1753Z 357DEG 20KT 3634 8042

Loconto
Local storm report, Jul 6, 1:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
156 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     TSTM WND DMG     3 ENE CHILHOWIE         36.81N 81.63W
07/06/2018                   SMYTH              VA   911 CALL CENTER

            THUNDERSTORM WINDS BLEW A TREE DOWN AT SEVEN MILE FORD.

1213 PM     TSTM WND DMG     5 ESE CHILHOWIE         36.78N 81.60W
07/06/2018                   SMYTH              VA   911 CALL CENTER

            THUNDERSTORM WINDS BLEW A TREE DOWN ALONG RIVERSIDE ROAD
            IN ADWOLFE.

1219 PM     TSTM WND DMG     CHILHOWIE               36.80N 81.68W
07/06/2018                   SMYTH              VA   911 CALL CENTER

            THUNDERSTORM WINDS BLEW A TREE DOWN IN CHILHOWIE.

&&

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:41 PM EDTSpecial Weather StatementRNKStokes34 min
Jul 6, 12:58 PM EDTSpecial Weather StatementRNKAlleghany47 min
Jul 6, 1:28 PM EDTSpecial Weather StatementRNKStokes62 min
Jul 6, 1:44 PM EDTSpecial Weather StatementRNKStokes61 min
Jul 6, 1:49 PM EDTSpecial Weather StatementRNKWilkes41 min
Jul 6, 1:54 PM EDTSpecial Weather StatementRNKForsyth36 min
Jul 6, 2:07 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes53 min
Jul 6, 2:34 PM EDTFlash Flood WarningRNKRockingham6 hr
Jul 6, 2:49 PM EDTSevere Thunderstorm WarningRNKRockingham56 min
Jul 6, 3:07 PM EDTSpecial Weather StatementRNKCaswell53 min
Jul 6, 4:35 PM EDTSevere Thunderstorm WarningRNKCaswell55 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.